# SDR USAA2009050491078

- Difficulty date: April 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON LOWER LOBE OF FUSELAGE SKIN AT BS 522 BETWEEN S28L TO S28R.  REPAIRED LOWER LOBE OF FUSELAGE SKIN AT BS 522 BETWEEN S28L TO S28R IAW US AIRWAYS EA 132360.
